Alert archive / Maine / High Wind Warnings in 2006
High Wind Warning 8, NWS Caribou, ME
NWS Caribou, ME issued this high wind warning at Nov 13, 2006, 2:30 PM EST for Hancock County, Washington County, Maine. It took effect at Nov 14, 2006, 5:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2006, 2:30 PM EST (19:30 UTC)
- In effect from
- Nov 14, 2006, 5:00 AM EST
- Expired
- Nov 14, 2006, 2:56 PM EST
- In force
- 10 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 131930 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 230 PM EST MON NOV 13 2006 ...HIGH WINDS EXPECTED OVER COASTAL REGIONS TUESDAY... .LOW PRESSURE EXITING THE MID ATLANTIC STATES WILL SLOWLY TRACK NORTH TONIGHT...AND MOVE JUST WEST OF THE REGION ON TUESDAY. THIS TRACK COULD PROVIDE STRONG SOUTHEAST WINDS ACROSS COASTAL SECTIONS ON TUESDAY. MEZ029-030-140500- /O.UPG.KCAR.HW.A.0007.061114T1200Z-061114T2300Z/ /O.NEW.KCAR.HW.W.0008.061114T1000Z-061115T0100Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 230 PM EST MON NOV 13 2006 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY... UPGRADING THE PRIOR HIGH WIND WATCH. SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE ARE EXPECTED ACROSS THE WARNING AREA TUESDAY. PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH SOME LARGE BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE...SUCH AS SHINGLES OR SIDING TORN OFF BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. $$ MEZ015>017-140500- /O.NEW.KCAR.WI.Y.0015.061114T1000Z-061115T0100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 230 PM EST MON NOV 13 2006 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY. SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE ARE EXPECTED ACROSS THE ADVISORY AREA TUESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 45 MPH. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY, TREES AND LOOSE OBJECTS. A FEW OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. $$ VJN
4 follow-up statements
000 WWUS71 KCAR 140345 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1045 PM EST MON NOV 13 2006 ...HIGH WINDS EXPECTED OVER COASTAL REGIONS TUESDAY... .LOW PRESSURE EXITING THE MID ATLANTIC STATES WILL SLOWLY TRACK NORTH TONIGHT...AND MOVE JUST WEST OF THE REGION ON TUESDAY. THIS TRACK COULD PROVIDE STRONG SOUTHEAST WINDS ACROSS COASTAL SECTIONS ON TUESDAY. MEZ029-030-141100- /O.CON.KCAR.HW.W.0008.061114T1000Z-061115T0100Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 1045 PM EST MON NOV 13 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY. SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED ACROSS THE WARNING AREA TUESDAY. PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH SOME LARGE BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE...SUCH AS SHINGLES OR SIDING TORN OFF BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. $$ MEZ015>017-141100- /O.CON.KCAR.WI.Y.0015.061114T1000Z-061115T0100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 1045 PM EST MON NOV 13 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY. SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE ARE EXPECTED ACROSS THE ADVISORY AREA TUESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 45 MPH. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES AND LOOSE OBJECTS. A FEW OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. $$ HEWITT
000 WWUS71 KCAR 140913 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 413 AM EST TUE NOV 14 2006 ...HIGH WINDS EXPECTED OVER COASTAL AND INTERIOR DOWNEAST REGIONS TODAY... .LOW PRESSURE TRACKING WEST OF THE REGION WILL PROVIDE STRONG SOUTHEAST WINDS ACROSS COASTAL AND INTERIOR DOWNEAST SECTIONS TODAY. MEZ029-030-141700- /O.EXT.KCAR.HW.W.0008.061114T1000Z-061114T2300Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 413 AM EST TUE NOV 14 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. SOUTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 55 MPH ARE EXPECTED ACROSS THE WARNING AREA TODAY. PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH SOME LARGE BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE...SUCH AS SHINGLES OR SIDING TORN OFF BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. $$ MEZ015>017-141700- /O.EXT.KCAR.WI.Y.0015.061114T1000Z-061114T2300Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 413 AM EST TUE NOV 14 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED ACROSS THE ADVISORY AREA TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 35 MPH ARE EXPECTED WITH GUSTS AS HIGH AS 45 MPH. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...TREES AND LOOSE OBJECTS. A FEW OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. $$ FOSTER/NORCROSS
000 WWUS71 KCAR 141454 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 954 AM EST TUE NOV 14 2006 ...HIGH WINDS EXPECTED OVER COASTAL AND INTERIOR DOWNEAST REGIONS TODAY... .LOW PRESSURE TRACKING WEST OF THE REGION WILL PROVIDE STRONG SOUTHEAST WINDS ACROSS COASTAL DOWNEAST SECTIONS TODAY. MEZ015>017-141600- /O.CAN.KCAR.WI.Y.0015.000000T0000Z-061114T2300Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 954 AM EST TUE NOV 14 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND ADVISORY. STRONGER WINDS HAVE BEEN CONFINED TO THE IMMEDIATE COAST AND ARE NO LONGER EXPECTED TO AFFECT INTERIOR DOWNEAST PORTIONS OF THE REGION THIS AFTERNOON. $$ MEZ029-030-142300- /O.CON.KCAR.HW.W.0008.000000T0000Z-061114T2300Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 954 AM EST TUE NOV 14 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. SOUTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED ACROSS THE WARNING AREA THIS AFTERNOON...WITH WIND GUSTS LOCALLY UP TO 55 MPH POSSIBLE ALONG THE IMMEDIATE COAST AND SOUTHWARD FACING SLOPES OF HIGHER TERRAIN. WINDS OF THIS MAGNITUDE...COUPLED WITH WET GROUND...WILL LIKELY CAUSE A NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN...OR SHALLOW ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. SOME DAMAGE TO TELEVISION ANTENNAS ARE POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. $$ VJN
000 WWUS71 KCAR 141956 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 256 PM EST TUE NOV 14 2006 MEZ029-030-142100- /O.CAN.KCAR.HW.W.0008.000000T0000Z-061114T2300Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 256 PM EST TUE NOV 14 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE HIGH WIND WARNING. HIGH WINDS ARE NO LONGER ANTICIPATED FOR THE WARNING AREA FOR THE REMAINDER OF THE AFTERNOON. $$ VJN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Nov 13, 3:43 AM EST, 10 hours 47 minutes earlier.
Area forecast discussion, Nov 13, 3:43 AM EST, 10 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 343 AM EST MON NOV 13 2006 .SYNOPSIS...HIGH PRESSURE JUST NORTH OF THE STATE WILL PROVIDE A MOIST EASTERLY FLOW WITH CLOUDY SKIES AND AREAS OF DRIZZLE AND FOG TODAY. LOW PRESSURE MOVING OFF THE MIDDLE ATLANTIC STATES WILL SLOWLY TRACK NORTH TONIGHT...AND MOVE JUST WEST OF THE REGION ON TUESDAY. RAIN WITH THIS SYSTEM WILL SPREAD ACROSS THE STATE TONIGHT...AND CONTINUE FOR MOST OF TUESDAY. WEAK HIGH PRESSURE WILL BUILD ACROSS THE REGION ON WEDNESDAY WITH DRYER CONDITIONS. THE NEXT CHANCE OF RAINFALL FOR THE REGION WILL BE LATE THURSDAY NIGHT INTO FRIDAY WITH AN APPROACHING COLD FRONT. && .SHORT TERM /TODAY THROUGH TUESDAY/... BAND OF RAIN CURRENTLY MOVING THROUGH NORTHERN MAINE WILL MOVE NORTH OF THE VALLEY THIS MORNING. AS UPPER RIDGE BUILDS OVER THE STATE IT WILL ALLOW SURFACE RIDGE TO OUR NORTH TO BUILD DOWN ACROSS THE REGION TODAY. THIS WILL PREVENT ANY FURTHER RAINFALL TODAY BUT MOIST EASTERLY FLOW AROUND THE HIGH WILL KEEP PLENTY OF LOW CLOUDS WITH FOG AND DRIZZLE AROUND. MODELS MUCH CLOSER THIS MORNING WITH LOW PRESSURE MOVING OFF THE EAST COAST AND TRACKING WEST OF THE REGION ON TUESDAY. RAIN WILL OVERSPREAD THE AREA MAINLY AFTER MIDNIGHT TONIGHT AS THIS LOW TRACKS NORTH. PLENTY OF ATLANTIC MOISTURE IN ADVANCE OF THIS LOW WILL FLOW ACROSS THE REGION ON TUESDAY. UPPER LOW WILL LIFT RIGHT OVER THE STATE TUESDAY SETTING UP SCENARIO FOR 1 TO 2 INCHES OF RAIN WITH THE HIGHEST AMOUNTS ALONG THE UPSLOPE REGIONS OF OUR WESTERN FOOTHILLS. USED A MODEL BLEND OF THE GFS...HPC...AND NAM FOR RAINFALL AMOUNTS WHICH CAME OUT VERY CLOSE TO HPC SOLUTION. FLOOD GUIDANCE INDICATES RIVERS AND STREAMS WILL BE ABLE TO HANDLE THIS ADDITIONAL RAIN SO WILL REISSUE ESF AND NOT PUT OUT A FLOOD WATCH AT THIS TIME. LOW LEVEL JET OF 50 KTS WILL NOSE INTO THE COASTAL REGIONS TUESDAY SO HAVE ISSUED HIGH WIND WATCH FOR COASTAL ZONES. COULD SEE SOME GUSTS TO 50 KTS ALONG THE IMMEDIATE COAST TUESDAY AFTERNOON WITH POSSIBLE TREE DAMAGE AND MINOR POWER OUTAGES. ADVISORY WINDS MAY BE POSSIBLE ACROSS INTERIOR DOWNEAST ON TUESDAY. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... LOW PRESSURE WILL LIFT NORTH ACROSS THE REGION TUESDAY NIGHT WITH A STEADY RAIN TAPERING TO SHOWERS FROM SOUTH TO NORTH. THE LOW WILL CONTINUE LIFTING NORTH THROUGH QUEBEC PROVINCE WEDNESDAY...WHILE HIGH PRESSURE RIDGES NORTH TOWARD THE REGION. SHOWERS COULD LINGER EARLY WEDNESDAY...PARTICULARLY ACROSS NORTHERN AREAS. THE RIDGE WILL LIFT NORTH ACROSS THE REGION WEDNESDAY NIGHT WHILE LOW PRESSURE LIFTS TOWARD THE LOWER GREAT LAKES. CLOUDS WILL INCREASE ACROSS THE REGION IN ADVANCE OF THIS LOW LATER WEDNESDAY NIGHT. THE LOW WILL LIFT NORTH ACROSS THE GREAT LAKES THURSDAY DRAWING A WARM FRONT TOWARD THE REGION. SHOWER CHANCES WILL INCREASE THURSDAY IN ADVANCE OF THE WARM FRONT. THE LOW SHOULD TRACK WEST OF THE REGION THURSDAY NIGHT/FRIDAY WHILE A COLD FRONT APPROACHES FROM THE WEST...WITH RAIN ACROSS THE REGION IN ADVANCE OF THE COLD FRONT. THE COLD FRONT SHOULD CROSS THE REGION FRIDAY NIGHT...WITH THE RAIN ENDING IN THE WAKE OF THE COLD FRONT. A SECONDARY FRONT/TROF COULD CROSS THE REGION SATURDAY...KEEPING MORE EXTENSIVE CLOUD COVER ACROSS THE NORTH/MOUNTAINS. ANOTHER COLD FRONT/TROF COULD CROSS THE REGION SUNDAY...BRINGING PARTLY/MOSTLY CLOUDY SKIES TO THE REGION. TEMPERATURES WILL BE AT ABOVE NORMAL LEVELS WEDNESDAY THROUGH FRIDAY. TEMPERATURES WILL THEN FALL TO NEAR NORMAL LEVELS FOR THE WEEKEND. && .AVIATION...PLENTY OF CLOUDS...DRIZZLE AND FOG WILL KEEP MAINLY MVFR AND IFR CONDITIONS ACROSS THE REGION THE NEXT 24 HOURS. && .MARINE... EASTERLY FLOW WITH CONTINUE TO BUILD SEAS TODAY. AS LOW PRESSURE MOVES UP THE EAST COAST GRADIENT WILL TIGHTEN BETWEEN LOW AND RETREATING HIGH PRESSURE TO OUR NORTHEAST. WITH SEAS APPROACHING 5 FT TODAY AND WINDS INCREASING TO SCA CRITERIA LATE TONIGHT WILL ISSUE SCA WITH THIS PACKAGE. GALE FORCE WINDS ARE POSSIBLE BY TUESDAY AFTERNOON AS LOW PRESSURE MOVES JUST WEST OF THE WATERS. LONG TERM: SEAS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS TUESDAY NIGHT THROUGH FRIDAY. WINDS WILL BE NEAR SMALL CRAFT ADVISORY LEVELS TUESDAY NIGHT. WINDS ARE THEN EXPECTED TO BE BELOW SMALL CRAFT ADVISORY LEVELS WEDNESDAY/THURSDAY. WINDS WILL THEN INCREASE BACK TO SMALL CRAFT ADVISORY LEVELS THURSDAY NIGHT/FRIDAY. VISIBILITIES WILL BE REDUCED IN RAIN/FOG TUESDAY NIGHT...THEN AGAIN THURSDAY/FRIDAY && .CAR WATCHES/WARNINGS/ADVISORIES... ME...HIGH WIND WATCH FOR MEZ029-030 FROM 7 AM TUESDAY TO 5 PM TUESDAY. MARINE...SMALL CRAFT ADVISORY FOR ANZ050 UNTIL 6 AM TUESDAY. && SHORT TERM/MARINE...FOSTER LONG TERM/MARINE...NORCROSS AVIATION...FOSTER
Hazardous weather outlook, Nov 13, 9:30 AM EST, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 0930 AM EST MON NOV 13 2006 ANZ050-MEZ001>006-010-011-015>017-029>032-141100- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 930 AM EST MON NOV 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW PRESSURE LIFTING NORTH ACROSS NEW ENGLAND COULD PRODUCE STRONG ONSHORE WINDS ALONG THE DOWNEAST COAST TUESDAY. SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH...ARE POSSIBLE ALONG THE DOWNEAST COAST TUESDAY. THUS...A HIGH WIND WATCH HAS BEEN ISSUED FOR THE DOWNEAST COAST TUESDAY. PLEASE SEE THE PRODUCT /PWMNPWCAR/ FOR ADDITIONAL INFORMATION RELATING TO THE HIGH WIND WATCH. GALE FORCE WINDS ARE POSSIBLE ACROSS THE COASTAL WATERS TUESDAY...A GALE WARNING HAS BEEN ISSUED. PLEASE SEE THE COASTAL WATERS FORECAST PRODUCT /PWMCWFCAR/ FOR ADDITIONAL INFORMATION ON THE MARINE FORECAST. HEAVY RAINS ARE ALSO POSSIBLE ACROSS THE REGION TUESDAY...WHICH COULD CAUSE RAPID RISES ON SMALLER STREAMS AND BROOKS. PLEASE SEE THE HYDROLOGIC OUTLOOK PRODUCT /PWMESFCAR/ FOR ADDITIONAL INFORMATION RELATING TO THE HEAVY RAIN POTENTIAL. ANOTHER ROUND OF HEAVY RAIN COULD AFFECT THE REGION AGAIN FRIDAY...WITH STRONG WINDS AGAIN POSSIBLE ALONG THE DOWNEAST COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MIGNONE
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 3:58 AM EST | High Wind Watch | CAR | Hancock, Washington | 11 hr |
| Nov 13, 2:30 PM EST | Wind Advisory | CAR | Hancock, Penobscot, Washington | 19 hr |
Nearby
High Wind Warnings in Maine, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.